# SDR SCNA09008

- Difficulty date: June 16, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 17,332 hours, 6,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK THE EMERGENCY LIGHT BATTERY PACK AT ROW 18DEF FAILED AFTER 2 MINUTES.  MAINTENANCE REPLACED THE BATTERY PACK AND EMERGENCY LIGHTS TEST NORMAL.
